# SDR TIMA201306110011

- Difficulty date: December 27, 2012
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N192GA
- Make and model: Beech 1900C
- Aircraft serial: UB17
- Aircraft time: 39,595 hours, 59,733 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Part number: 10162002911
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 39,595 hours, 59,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED STRUCTURAL INSPECTION, A CRACK WAS DISCOVERED IN THE LT HORIZONTAL STABILIZER LOWER INBD TEE EXTRUSION.  REPAIRED CRACKED TEE EXTRUSION BY SPLICING IN A NEW SECTION IAW FR-CO-02598-1.  2 REPAIR ANGLES, FR-CO-02598-1 WERE FABRICATED FROM A NEW SECTION OF EXTRUSION, PN 101-620029-11.
